No Cover Image

Journal article 860 views

Attraction and Stochastic Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Respect to Semimartingales

Chenggui Yuan Orcid Logo, Xuerong Mao

Stochastic Analysis and Applications, Volume: 24, Issue: 6, Pages: 1169 - 1184

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/07362990600958937

Published in: Stochastic Analysis and Applications
Published: 2006
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 1169
End Page: 1184